Abel basis of root functions of regular boundary value problems

Sasun Yakubov*, Yakov Yakubov

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

We study regular boundary value problems for ordinary differential equations with a variable complex - valued coefficient at the principal term of the equation. Simple algebraic conditions on the coefficient that guarantee that a system of root functions of such boundary value problems forms an Abel basis have been found.

Original languageEnglish
Pages (from-to)157-187
Number of pages31
JournalMathematische Nachrichten
Volume197
DOIs
StatePublished - 1999

Keywords

  • Abel basis
  • Functional condition
  • Operator pencil
  • Ordinary differential equation
  • Root functions

Fingerprint

Dive into the research topics of 'Abel basis of root functions of regular boundary value problems'. Together they form a unique fingerprint.

Cite this